Alert archive / Missouri / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 39, NWS Springfield, MO

March 31, 2023Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 31, 2023, 1:17 PM CDT for Vernon County, Missouri. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2023, 1:17 PM CDT (18:17 UTC)
Expired
Mar 31, 2023, 1:33 PM CDT
In force
16 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 89 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2023-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2023-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 696 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
696 m²/s²
0-3 km storm-relative helicity
722 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

135 
WUUS53 KSGF 311817
SVRSGF
MOC217-311845-
/O.NEW.KSGF.SV.W.0039.230331T1817Z-230331T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
117 PM CDT Fri Mar 31 2023

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Northeastern Vernon County in west central Missouri...

* Until 145 PM CDT.

* At 117 PM CDT, a severe thunderstorm was located near Walker, or
  near Nevada, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Nevada, Walker, Schell City, Harwood and Horton. 

 This includes Interstate 49 between mile markers 93 and 97, and near
mile marker 100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3805 9428 3805 9424 3802 9424 3805 9421
      3804 9419 3806 9413 3804 9411 3805 9410
      3803 9408 3803 9406 3787 9407 3786 9436
      3797 9437
TIME...MOT...LOC 1817Z 238DEG 34KT 3793 9430 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hatch
2 follow-up statements
034 
WWUS53 KSGF 311824
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
124 PM CDT Fri Mar 31 2023

MOC217-311845-
/O.CON.KSGF.SV.W.0039.000000T0000Z-230331T1845Z/
Vernon MO-
124 PM CDT Fri Mar 31 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHEASTERN VERNON COUNTY...

At 124 PM CDT, a severe thunderstorm was located near Walker, or 10
miles southeast of Rich Hill, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Schell City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3805 9427 3805 9424 3802 9424 3805 9421
      3804 9419 3806 9413 3804 9411 3805 9410
      3803 9408 3803 9406 3799 9406 3793 9429
      3797 9430
TIME...MOT...LOC 1824Z 233DEG 36KT 3799 9423 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hatch
154 
WWUS53 KSGF 311833
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
133 PM CDT Fri Mar 31 2023

MOC217-311843-
/O.CAN.KSGF.SV.W.0039.000000T0000Z-230331T1845Z/
Vernon MO-
133 PM CDT Fri Mar 31 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3805 9427 3805 9424 3802 9424 3805 9421
      3804 9419 3806 9413 3804 9411 3805 9410
      3803 9408 3803 9406 3799 9406 3793 9429
      3797 9430
TIME...MOT...LOC 1832Z 238DEG 34KT 3804 9414 

$$

Hatch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 12:53 PM CDT, 24 minutes earlier.

Area forecast discussion, Mar 31, 12:53 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1253 PM CDT Fri Mar 31 2023

...Updated Mesoscale and Aviation Discussions...

Key Messages:

1. Scattered severe storms expected this morning and afternoon,
especially east of the Highway 65 corridor. Hail to two inch in
size, damaging wind gusts up to 70mph, and tornadoes are the
primary potential hazards. A few tornadoes may be strong across
the eastern Ozarks.

2. Non-thunderstorm wind gusts of 45-60 mph will also occur today
with the strongest gusts occurring this afternoon along and west
of the Highway 49 corridor.

3. Critical fire weather conditions will develop this afternoon
and evening across western Missouri and southeast Kansas as a warm
and dry air mass overspreads the area. Fires in these conditions
will rapidly grow and spread.

4. There will be the potential for forecast development across
portions of the eastern Ozarks Saturday night into Sunday
morning.

5. An active weather pattern returns next week, including severe
thunderstorm and flooding potential Tuesday into Wednesday.

.MESOSCALE DISCUSSION...
Issued at 1226 PM CDT Fri Mar 31 2023

Convection has initiated and strengthened over the last few hours
across northern Arkansas and southern Missouri. This activity has
developed on the eastern periphery of a weak capping inversion and
is likely near surface-based. There will be a threat for
supercell tornadoes as this activity continues to track northeast
given 0-1 km SRH values in the 200-300 m2/s2 range. Additionally,
there will be the threat for very large hail (2"+ in diameter)
given steep mid-level lapse rates and shear supportive of strong
mid-level mesocyclones.

Meanwhile, we will continue to monitor the progress of a dry line
as it moves into western Missouri this afternoon. While
convection has struggled to initiate on this feature (due to
veered low-level winds and an elevated mixed layer), large scale
ascent with the approach of an upper level trough will continue to
lift and erode the capping inversion. Thus, the potential will
increase for additional isolated to scattered severe storms as
this dry line approaches the Highway 65 corridor. Cells that
develop and mature on the dry line will also be capable of
producing tornadoes as well as very large hail.

At this time, we think the greatest tornado threat will be east
of 65 where a Tornado Watch was recently issued. If initiation
occurs sooner, this watch may need to be expanded a tier or two of
counties westward.

The Tornado Watch is of the Particularly Dangerous Situation
variety given the strong low-level shear in place. Thus, there is
the potential for strong tornadoes. HREF and short term model
data continue to suggest Significant Tornado Parameter values of
2-4 over the eastern Ozarks.

The threat for severe storms is expected to exit the eastern
Missouri Ozarks by 01Z.

&&

.SHORT TERM...(Today and tonight)
Issued at 349 AM CDT Fri Mar 31 2023

An upper level low will track east into central Plains this
morning as surface low pressure will move northeast out of the
central Plains into and across Iowa today.

Ahead of the surface low gusty southerly winds will continue to
occur across the area and gradually increase through the morning
as the pressure gradient tightens across the region. Moisture and
low clouds will continue to advect north into the area ahead of
the system. Dewpoints are currently in the upper  50s across the
area with 60 dewpoints just south of the area. The 60 dewpoints
will continue to advect north into the area this morning.

The area is currently capped but the cap will start to weaken some
this morning across southeastern Kansas and western Missouri. A
surface trough will push into these areas shortly after sunrise.
With the weakening Cap and some lift some isolated to scattered
storm development will be possible. The better instability will
actually be across the northern portions of the area with 1500 to
2000 J/kg of MLCAPE will be in place with values of 1000-1500 J/kg
to the south. Supercells will be possible but coverage will
likely not be widespread due to cap not completely eroding during
this time. This trough will also not move as fast so storms will
be able to move off it. It's possible these storms could be
slightly elevated in nature, but the surface cap should weaken
enough that surface based storms will be possible. Deep layer
shear will be quite strong. Low level shear will not be overly
strong but also not overly weak either across much of the area.
Low level shear increases across the eastern portions of the area
during the afternoon. As a result the main risk in the morning
with any supercells will be large hail up to two inches in size,
especially along and north of the Hwy 54 corridor will better
instability will be in place and damaging winds. There will also
be a limited tornado risk in the morning.

Later this morning into this afternoon the upper level low
will track across the plains and a dry line will surge across the
area. The cap will start to weaken even more ahead of the dry line
as height falls from the upper level trough occur. Additional
storms will likely develop on the dry line. This surface boundary
will be moving quickly to the east. Supercells will be possible
but bunkers right mover vectors may not be much faster than the
speed of the boundary. Also with the weaker cap think storms will
develop along the boundary and form into a line or a broken line.
The question is exactly where this occurs. The additional storms
will likely start to develop near the Hwy 65 corridor with
coverage increase as the line moves east especially along and
east of the Hwy 63 corridor. Low level wind shear may increase. As
this occurs the risk will transition to damaging winds up to 70
mph and the risk for a few tornadoes.

The line and storms will move very fast across the area and will
push east of the area by early this evening. Portions of
southeastern Kansas and western Missouri may not see much rain
with this system. Across south central Missouri there could a low
localized flooding risk. As two rounds of storms could be possible
this morning into the afternoon here but widespread flooding is
not expected.

Temperatures will not drop behind the dry line as highs will top
out in the middle to upper 70s this afternoon. A much drier air
mass will move into the area from west to east. Humidities will
drop into the 18 to 28% range across southeastern Kansas and
western Missouri this afternoon and evening. Winds will increase
this afternoon but hide the dry line and become more southwesterly
to even westerly. As the dry air moves in mixing will occur as
some strong gusty winds will occur. Winds of 20 to 40mph with
gusts up to 50 to 60 mph will occur this afternoon with the
strongest winds across southeastern Kansas and western Missouri. A
Red Flag Warning remains in affect for southeastern Kansas and
western Missouri this and evening. A High Wind Warning also
remains in affect for areas mainly along and west of I-49 this
afternoon with the Wind Advisory across the rest of the area.

Cooler conditions will start to move into the area tonight as lows
in middle 30s to around 40 will occur into Saturday morning. A dry
air mass will be in place along with gusty winds so not expecting
most in the way of frost development tonight.

.LONG TERM...(Saturday through Thursday)
Issued at 349 AM CDT Fri Mar 31 2023

A cooler air mass will move into the area tonight into Saturday as
highs only warm into the 50s on Saturday. Gusty winds will
continue into Saturday morning mainly across central Missouri but
winds will weaken through the day on Saturday as the surface low
moves off to the north east and high pressure builds over the
area.

Lows Saturday night into Sunday will drop into the 30s with the
coldest readings across the eastern Ozarks. Clear skies and
lighter winds will also occur under the area of high pressure.
As a result some there will be the potential for some frost
development across the eastern Ozarks Saturday night into Sunday
morning.

An upper level ridge will build over the region Sunday into
Tuesday. As a result a much warmer air mass advect into the region
with highs in the lower to middle 70s on Sunday and the upper 70s
to lower 80s Monday and Tuesday. A drier air mass will remain over
the area on Sunday and gusty southerly winds will help usher the
warm air into the area. As a result elevated fire weather
conditions will be possible Sunday afternoon.

A weak upper level disturbance will track across the region on
Monday. There is a low potential for a few showers and storms but
the ensemble models keep the better potential north and south of
the area.

Another storm low pressure system will track across the central
U.S. by the middle of next week. Additional showers and storms
will likely develop on Tuesday and could continue into Wednesday.
There will the potential for some severe storms and flooding with
this system. There are still some questions on the exact track and
timing of this system.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1226 PM CDT Fri Mar 31 2023

A strong storm system will continue to move east across the
central U.S. bringing a variety of potential aviation hazards.
Scattered severe thunderstorms will occur, however we feel that
this activity may develop just east of Springfield and Branson.
Outside of thunderstorms, VFR conditions are expected.

Strong and gusty southerly surface winds will shift to the
southwest this afternoon with gusts of 40-50 knots expected. These
winds will then shift to the west this evening and northwest
overnight. Low-level wind shear conditions are also expected for a
time overnight.

&&

.FIRE WEATHER...
Issued at 349 AM CDT Fri Mar 31 2023

A strong low pressure system will track northeast out of the
central Plains into and across Iowa today. A dry line trailing
from the low will quickly sweep east across southeast KS and the
Missouri Ozarks this afternoon. Strong and gusty south winds will
become southwesterly behind the dry line with gusts increasing
into the 45-60 mph range. The highest gusts will be near and west
of the I-49 corridor this afternoon.

Additionally, humidity will rapidly fall behind the passing dry
line with values in the 18-28% range from mid-afternoon through
early evening near and west of the Highway 65 corridor. Even for
areas that receive light rainfall, the combination of the wind and
low humidity will rapidly dry finer fuels.

A Red Flag Warning has therefore been issued for Friday afternoon
and evening for southeast KS and much of western MO.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 PM CDT this afternoon for MOZ066-067-077-
     078-088-089-093-094-101-102.

     High Wind Warning until 7 PM CDT this evening for MOZ066-067-077-
     078-088-089-093-094-101-102.

     Red Flag Warning until 10 PM CDT this evening for MOZ055-056-
     066>069-077>081-088>091-093>095-101>104.

     Wind Advisory until 1 PM CDT Saturday for MOZ055>058-068>071-080-
     081.

     Wind Advisory until 7 PM CDT this evening for MOZ079-090-095-103-
     104.

     Wind Advisory until 1 AM CDT Saturday for MOZ082-083-091-092-
     096>098-105-106.

KS...Wind Advisory until 1 PM CDT this afternoon for KSZ073-097-101.

     High Wind Warning until 7 PM CDT this evening for KSZ073-097-101.

     Red Flag Warning until 10 PM CDT this evening for KSZ073-097-101.

&&

MESOSCALE...Schaumann
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Schaumann
FIRE WEATHER...Wise
Hazardous weather outlook, Mar 31, 1:12 PM CDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
112 PM CDT Fri Mar 31 2023

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011815-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
112 PM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk
  Extreme non thunderstorm wind risk.
  Extreme fire weather risk.

DISCUSSION...

Scattered severe thunderstorms will continue to develop and
rapidly track northeast across the Missouri Ozarks into early this
evening. Storms will exit the eastern Ozarks by 8 PM.

There is an Enhanced Risk for severe storms east of the Highway
65 corridor with a Slight Risk for severe storms extending as far
west as the Interstate 49 corridor.

The primary potential hazards from these storms will be hail to 2
inches in diameter, damaging wind gusts to 70 mph, and tornadoes.
A few strong tornadoes are possible generally near and east of the
Highway 63 corridor.

Outside of thunderstorms, strong and gusty south to southwest
winds will persist today. Gusts of 45 to 60 mph will occur at
times, with the strongest gusts occurring this afternoon near and
west of the Interstate 49 corridor.

The combination of the strong winds and rapidly falling humidity
will lead to critical fire weather conditions across southeast
Kansas and western Missouri this afternoon and evening,
especially in grassy areas. Fires in these conditions will
rapidly grow and spread.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There will be the potential for frost development across portions
of the eastern Missouri Ozarks Saturday night into Sunday
morning.

Another strong low pressure system will bring showers and storms
back to the region along with the potential for severe storms and
flooding next Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed into early this evening east of
Interstate 49.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Special weather statement, Mar 31, 12:35 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Springfield MO
1235 PM CDT Fri Mar 31 2023

MOZ082-097-311800-
Howell MO-Texas MO-
1235 PM CDT Fri Mar 31 2023

...A strong thunderstorm will impact portions of northwestern Howell
and southeastern Texas Counties through 100 PM CDT...

At 1235 PM CDT, Doppler radar was tracking a strong thunderstorm near
Willow Springs, moving northeast at 70 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Raymondville, Yukon, Hartshorn, Clear Springs, Solo, Elk Creek and
Eunice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for south central
and southwestern Missouri.

&&

LAT...LON 3705 9209 3706 9212 3740 9185 3729 9164
      3722 9165 3694 9209
TIME...MOT...LOC 1735Z 221DEG 62KT 3701 9208

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Titus
Local storm report, Mar 31, 12:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     HAIL             4 NNW WEST PLAINS       36.78N 91.89W
03/31/2023  M1.00 INCH       HOWELL             MO   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

TEO
Local storm report, Mar 31, 12:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     HAIL             4 NNW WEST PLAINS       36.78N 91.89W
03/31/2023  M0.50 INCH       HOWELL             MO   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

TEO
Special weather statement, Mar 31, 1:05 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Springfield MO
105 PM CDT Fri Mar 31 2023

KSZ097-MOZ066-077-311845-
Crawford KS-Vernon MO-Barton MO-
105 PM CDT Fri Mar 31 2023

...Strong thunderstorms will impact portions of east central
Crawford, northern Barton and Vernon Counties through 145 PM CDT...

At 104 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nevada to near Arma. Movement was
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Prairie State Park, Nevada, Lamar, Frontenac, Liberal, Sheldon,
Mulberry, Mindenmines, Montevallo, Arcadia, Walker, Schell City,
Bronaugh, Lamar Heights, Moundville, Milo, Deerfield, Irwin, Burgess
and Metz.

This includes Interstate 49 between mile markers 67 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3803 9448 3805 9424 3802 9423 3805 9421
      3804 9419 3806 9415 3804 9411 3805 9410
      3803 9408 3804 9407 3800 9406 3753 9410
      3746 9470
TIME...MOT...LOC 1804Z 243DEG 29KT 3787 9442 3750 9465

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hatch
Local storm report, Mar 31, 1:17 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 PM CDT FRI MAR 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     HAIL             JADWIN                  37.48N 91.57W
03/31/2023  M1.75 INCH       DENT               MO   PUBLIC

            PUBLIC BUSINESS IN JADWIN.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 11:52 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark68 min
Mar 31, 12:35 PM CDTSpecial Weather StatementSGFTexas25 min
Mar 31, 12:47 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon26 min
Mar 31, 12:49 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas41 min
Mar 31, 1:05 PM CDTSpecial Weather StatementSGFVernon40 min
Mar 31, 1:10 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon35 min
Mar 31, 1:35 PM CDTSevere Thunderstorm WarningSGFSt. Clair25 min
Mar 31, 1:39 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon51 min
Mar 31, 1:43 PM CDTSpecial Weather StatementSGFJasper32 min
Mar 31, 1:49 PM CDTSpecial Weather StatementSGFOregon26 min
Mar 31, 1:55 PM CDTSpecial Weather StatementSGFVernon35 min
Mar 31, 1:59 PM CDTSevere Thunderstorm WarningSGFBenton25 min
Mar 31, 2:17 PM CDTSpecial Weather StatementSGFShannon13 min
Mar 31, 2:20 PM CDTSevere Thunderstorm WarningSGFBenton25 min
Mar 31, 2:28 PM CDTSpecial Weather StatementSGFCedar, Hickory, Polk47 min
Mar 31, 2:40 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan35 min
Mar 31, 2:44 PM CDTSpecial Weather StatementSGFBarry16 min
Mar 31, 2:47 PM CDTSpecial Weather StatementSGFBenton28 min
Mar 31, 3:12 PM CDTSpecial Weather StatementSGFMorgan33 min
Mar 31, 3:18 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan27 min
Mar 31, 3:32 PM CDTSpecial Weather StatementSGFBenton28 min
Mar 31, 3:38 PM CDTSevere Thunderstorm WarningSGFLaclede, Webster, Wright12 min
Mar 31, 4:16 PM CDTSpecial Weather StatementSGFPhelps, Pulaski29 min
Mar 31, 4:24 PM CDTSpecial Weather StatementSGFMiller36 min
Mar 31, 4:33 PM CDTSpecial Weather StatementSGFHowell27 min
Mar 31, 4:42 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark33 min
Mar 31, 4:43 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps18 min
Mar 31, 4:46 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas29 min
Mar 31, 4:49 PM CDTTornado WarningSGFPhelps11 min
Mar 31, 4:50 PM CDTSpecial Weather StatementSGFDent25 min
Mar 31, 4:54 PM CDTTornado WarningSGFDent, Shannon, Texas25 min
Mar 31, 5:08 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon37 min
Mar 31, 6:33 PM CDTWind AdvisorySGFBarry, Barton, Cedar, Dade, Jasper, Lawrence and 4 more2 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.